# SDR CA041022004

- Difficulty date: September 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Urocop EC135P1
- Engine: Pwa PW206B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Failed
- Location: Egt/Tit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING NORMAL FLIGHT CONDITIONS, ENGINE ITT APPROACHED 900C ACCOMPANIED BY A REDUCTION IN TORQUE ANDN1 AND N2 SPEEDS.  THE PILOT REDUCED POWER SETTING TO IDLE AND SUBSEQUENTLY SECURED THE ENGINE IN FLIGHT. AN SINGLE ENGINE LANDING WAS ACCOMPLISHED.  SUBSEQUENT ENGINE RUNS AND ASSOCIATED TROUBLESHOOTING WERE UNABLE TO REPRODUCE THE CONDITION.  DURING INVESTIGATION, THE EEC GROUND STRAP WAS FOUND LOOSE.
